# SDR FDEA201202160590

- Difficulty date: February 16, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 71,388 hours, 23,624 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002681
- Condition: Damaged
- Location: Bs 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF AFT PIT NR 2 FLOOR PANEL, SHEAR TIE AT BS 1400 BETWEEN STR 27R AND 29R FOUND TO BE DAMAGED.  REMOVED DAMAGED SHEAR TIE IAW SRM 51-40-02. FABRICATED NEW SHEAR TIE IAW SRM 51-30-01, FIG 7 AND DWG 140N2002.  INSTALLED NEW PART IAW SRM 51-40-02.
